RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 15–18 (Mi dan38016)  

MATHEMATICS

Fundamental functions for differential operators in a locally convex space

V. I. Vainermanab, Yu. M. Vuvunikyanba

a Novosibirsk State University
b Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (423 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948:513.88
Presented: S. L. Sobolev
Received: 26.03.1973

Citation: V. I. Vainerman, Yu. M. Vuvunikyan, “Fundamental functions for differential operators in a locally convex space”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 15–18

Citation in format AMSBIB
\Bibitem{VaiVuv74}
\by V.~I.~Vainerman, Yu.~M.~Vuvunikyan
\paper Fundamental functions for differential operators in a locally convex space
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 15--18
\mathnet{http://mi.mathnet.ru/dan38016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0336447}
\zmath{https://zbmath.org/?q=an:0296.47036}


Linking options:
  • http://mi.mathnet.ru/eng/dan38016
  • http://mi.mathnet.ru/eng/dan/v214/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019